# SDR MALA060146

- Difficulty date: March 13, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 21,645 hours, 23,376 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Transponder
- Part number: 6229210003
- Part serial: 1250
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SECOND DIGIT OF TRANSPONDER CODE IS BEING RECEIVED FOUR HIGHER THAN IS DISPLAYED ON UNIT.  REMOVED AND REPLACED NR 1 TRANSPONDER.
